I had been on lexapro for many years and I call it the miracle drug. Unfortunately I can't afford it so they switched me to Citalopram. So far I have extreme nausea and yawn a lot, is this common and if so how long will it last? Has anyone else had these symptoms?
11 Jun 2011
Did you just stop the lexapro without tapering and start the citalopram? You maybe experiencing some withdrawal from the lexapro and/or nausea from the citalopram, can't say for sure. Nausea is a common side effect of both withdrawal and from starting a new antidepressant. It should get better with time though. May take a week to 10 days to subside so hang in there.
11 Jun 2011
Hello chevygirl. Can't really add much to what laurie said. Shes right on the money. But... :-0) I'd like to say this, I was on both celexa and lexapro. I never really had nausea. I went from celexa onto lexapro. Mind you I was only on them for a short period of time. Citaopram I think about four months, and lexapro maybe a year or so. I'll share this, I had to stop cymbalta, after about a year and a half, and its replaced with paxil. Talk about weight gain. Always seem to have an hungar pains. I also take mirtazapine at night which also happens to give me the munchies. Its a double whamie. Gone on a bit here, Laurie is correct, I'd give yourself another week at least, for the citalopram more time to get into your system. Have a good weekend, hopefully you'll loose that nausea asap.
11 Jun 2011
Thanks that helps a lot. I'm curious though if I were to just stop taking the Citalopram would I still have withdrawal symptoms? I was on the lexapro since 2007 and they stopped me abruptly. I need to find a new doctor lol. I still take xanax the lowest dose 0.25 once to twice per day. I don't even think I need the Citalopram because when I was on the lexapro I was going through a lot of issues, and now my life is pretty good. I wish our health care system covered medications that are so expensive. Thanks again for the responses.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on this pill for about 8 years, (I know) I finally decided to come off because I think the pill has taken over my life. I initially ...
3 answers • 22 Nov 2010
I have been taking it for 3 days and am having extreme nausea and have no appetite. Is this a normal reaction? I sure hope it doen't last too ...
1 answer • 8 Oct 2011
... depression , panic, anxiety, crying heaps etc . Go advised me to switch back so I did , 5 days ago . I still feel awful . Anyone done this and ...
4 answers • 12 Jun 2013
I switched because I saw no results with lexapro for depression anxiety panic and PTSD after taking it almost 8 weeks I pray paxil will work but ...
1 answer • 14 Aug 2013
I am changing from Citalopram 5mg to Valdoxan (Agomelatine) 25mg. After five days of being moody but manageable but now on Day 6 have nausea and ...
2 answers • 27 Jun 2014